Open Access System for Information Sharing

Login Library

 

Article
Cited 46 time in webofscience Cited 0 time in scopus
Metadata Downloads

LOG CANONICAL MODELS FOR THE MODULI SPACE OF CURVES: THE FIRST DIVISORIAL CONTRACTION

Title
LOG CANONICAL MODELS FOR THE MODULI SPACE OF CURVES: THE FIRST DIVISORIAL CONTRACTION
Authors
Hassett, BHyeon, D
POSTECH Authors
Hyeon, D
Date Issued
Aug-2009
Publisher
AMER MATHEMATICAL SOC
URI
http://oasis.postech.ac.kr/handle/2014.oak/12974
ISSN
0002-9947
Article Type
Article
Citation
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 361, no. 8, page. 4471 - 4489, 2009-08
Files in This Item:

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 DONGHOON, HYEON
Dept of Mathematics
Read more

Views & Downloads

Browse